# SDR AALA202511184038

- Difficulty date: November 16, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 30,799 hours, 12,313 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 5C SEAT MOUNTED EMERGENCY AISLE LIGHT INOPERATIVE. MAINTENANCE FOUND THE P2 PLUG DISCONNECTED UNDER THE SEAT TRAY ON 5C, RECONNECTED THE P2 PLUG AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO ISSUES NOTED.
